Best pain relievers. Major-Pharmaceuticals brand. New releases 2020

Headache Pain Relief Generic for Excedrin Extra Strength Acetaminophen Aspirin & Caffeine Tablets 100 Per Bottle Pack Of 6 Total 600 Tablets

Search only Major Pharmaceuticals brand name

Headache Pain Relief Generic for Excedrin Extra Strength Acetaminophen Aspirin & Caffeine Tablets 100 Per Bottle Pack Of 6 Total 600 Tablets

Current price: 17.9 USD

Saving: $2.09 (10%)


Order at Amazon


  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain

More Info

Major Pain Reliever Plus - Acetaminophen, Aspirin (NSAID) and Caffeine tablets -100 Tablets

Search only Major Pharmaceuticals brand name

Major Pain Reliever Plus - Acetaminophen, Aspirin (NSAID) and Caffeine tablets -100 Tablets

Current price: 5.35 USD


Order at Amazon


Height: 5 Inches

Length: 2 Inches

Width: 4 Inches

Weight: 0.125 Pounds

  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle

More Info

Major Extra Strength Acetaminophen 500mg, Pain Reliever & Fever Reducer, 100 Caplets

Search only Major brand name

Major Extra Strength Acetaminophen 500mg, Pain Reliever & Fever Reducer, 100 Caplets

Current price: 3.99 USD


Order at Amazon


  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength

More Info

Children's Pain Reliever Acetaminophen 80 mg Ages 2-6 Generic for Tylenol Chewable Grape Flavor 30 Tabs per Box PACK osf 6 Total 180 Tablets

Search only Major Pharmaceuticals brand name

Children's Pain Reliever Acetaminophen 80 mg Ages 2-6 Generic for Tylenol Chewable Grape Flavor 30 Tabs per Box PACK osf 6 Total 180 Tablets

Current price: 14.64 USD


Order at Amazon


  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.

More Info

Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets

Search only Major Pharmaceuticals brand name

Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets

Current price: 14.74 USD


Order at Amazon


Height: 3 Inches

Length: 3 Inches

Width: 3 Inches

Weight: 0.5625 Pounds

  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness

More Info

Mapap Adult Rapid Burst Cherry Extra Strength Acetaminophen Liquid 8 Ounces (Pack of 2)

Search only Major Pharmaceuticals brand name

Mapap Adult Rapid Burst Cherry Extra Strength Acetaminophen Liquid 8 Ounces (Pack of 2)

Current price: 12.62 USD


Order at Amazon


Weight: 0.1 Pounds

  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Ingredients: acetaminophen
  • The package weight of the product is 1.3 Pound
  • Country of origin is United States

More Info

Children's Ibuprofen Pain Reliever and Fever Reducer 4 oz - (Pack of 2 - Total 8 oz) Grape Flavored Oral Suspension for Ages 2-11

Search only Ibuprofen brand name

Children's Ibuprofen Pain Reliever and Fever Reducer 4 oz - (Pack of 2 - Total 8 oz) Grape Flavored Oral Suspension for Ages 2-11

Current price: 19.11 USD


Order at Amazon


  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Ingredients: acetaminophen
  • The package weight of the product is 1.3 Pound
  • Country of origin is United States
  • Pain reliever and fever reducer (NSAID)
  • Grape flavored and alcohol free
  • 100 mg per 5 ml (teaspoonful)
  • Lasts 6-8 hours. For children 2-11
  • Ibuprofen, Oral Suspension, 120mL, Compare to Motrin

More Info

Acetaminophen 325mg Tablets (2 Bottles of 100 Tablets Each = Total of 200 Tablets) Pain Reliever/Fever Reducer - Aspirin Free

Search only Major brand name

Acetaminophen 325mg Tablets (2 Bottles of 100 Tablets Each = Total of 200 Tablets) Pain Reliever/Fever Reducer - Aspirin Free

Current price: 9.99 USD


Order at Amazon


  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Ingredients: acetaminophen
  • The package weight of the product is 1.3 Pound
  • Country of origin is United States
  • Pain reliever and fever reducer (NSAID)
  • Grape flavored and alcohol free
  • 100 mg per 5 ml (teaspoonful)
  • Lasts 6-8 hours. For children 2-11
  • Ibuprofen, Oral Suspension, 120mL, Compare to Motrin
  • Compare to the active ingredient in Regular Strength Tylenol Tablets
  • VALUE PACK: 2 Bottles of 100 Tablets Each = 200 Total Tablets

More Info

Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 12 Total 600 Caplets

Search only Major Pharmaceuticals brand name

Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 12 Total 600 Caplets

Current price: 38.12 USD


Order at Amazon


Height: 3 Inches

Length: 7.5 Inches

Width: 7.5 Inches

Weight: 1.6875 Pounds

  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Ingredients: acetaminophen
  • The package weight of the product is 1.3 Pound
  • Country of origin is United States
  • Pain reliever and fever reducer (NSAID)
  • Grape flavored and alcohol free
  • 100 mg per 5 ml (teaspoonful)
  • Lasts 6-8 hours. For children 2-11
  • Ibuprofen, Oral Suspension, 120mL, Compare to Motrin
  • Compare to the active ingredient in Regular Strength Tylenol Tablets
  • VALUE PACK: 2 Bottles of 100 Tablets Each = 200 Total Tablets
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness

More Info

Mapap Liquid Pain Reliever Fever Reducer, Cherry Flavored, One Pint

Search only brand name

Mapap Liquid Pain Reliever Fever Reducer, Cherry Flavored, One Pint

Current price: 16.25 USD


Order at Amazon


  • Exp. Date 03/2015 or Later
  • Pack of 6 Bottles of 100 Tablets each. Total 600 Tablets
  • Active Ingredients: Acetaminophen 250 mg (Pain Reliever), Aspirin 250 mg (Pain Reliever), Caffeine 65 mg (Pain Reliever Aid).
  • For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain
  • For the temporary relief of Migraine Pain
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Temporarily relieves the additional symptoms of hay fever
  • Pain Reliever & Fever Reducer.
  • Acetaminophen Extra Strength
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Ingredients: acetaminophen
  • The package weight of the product is 1.3 Pound
  • Country of origin is United States
  • Pain reliever and fever reducer (NSAID)
  • Grape flavored and alcohol free
  • 100 mg per 5 ml (teaspoonful)
  • Lasts 6-8 hours. For children 2-11
  • Ibuprofen, Oral Suspension, 120mL, Compare to Motrin
  • Compare to the active ingredient in Regular Strength Tylenol Tablets
  • VALUE PACK: 2 Bottles of 100 Tablets Each = 200 Total Tablets
  • Exp. Date 08/2015 or Later
  • Acetaminophen 500 mg, Diphenhydramine 25mg
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Cherry Flavored
  • Alcohol-Free
  • Aspirin-Free
  • Pain Reliever - Fever Reducer
  • 160mg/ 5ml, 1 Pint bottle

More Info

1    2    3    4    5    6